MAUDE Adverse Event Report: SIEMENS HEALTHINEERS AG SENSIS VIBE HEMOSENSIS VIBE HEMO; COMPUTER, DIAGNOSTIC, PROGRAMMABLE

SIEMENS HEALTHINEERS AG SENSIS VIBE HEMOSENSIS VIBE HEMO; COMPUTER, DIAGNOSTIC, PROGRAMMABLE
Model Number 11007641
Medical Device Problem Code Computer Software Problem (1112)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/14/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Siemens is conducting a thorough investigation of the reported issue.A supplemental report will be submitted if additional information becomes available.
 
Event or Problem Description
Siemens became aware of a malfunction that occurred while operating the sensis vibe hemo system.During an emergency patient procedure, a message about a software update appeared on the screen and could not be closed by the user.The patient had to be relocated to an alternative system to complete the procedure.We have no indications of any adverse effects on the health status of the involved patient.
 
Additional Manufacturer Narrative
The investigation was completed with the following results.The detailed log file analysis revealed that the system message ¿co2 module calibration¿ was displayed to the user.Following this event, the system underwent a hard power off for an unknown reason.After the system was powered up, a message regarding a sw update was displayed, which was deferred successfully.Directly after another message was displayed: "the system has lost communication with the hemobox.Check the ethernet connections between the control room and the hemobox.If problem persists, please contact service." then the system has been shut down.The onsite service intervention by a local siemens service engineer showed no deficiencies, despite a disconnected ¿rtc display¿ cable, which was not related to communicated effect.It was confirmed that the sw update could be postponed by selecting an install later.Unfortunately, no cause could be determined retrospectively.A possible general error that would require corrective measures of the installed base could not be determined by the investigation.

Brand Name
SENSIS VIBE HEMOSENSIS VIBE HEMO
Common Device Name
COMPUTER, DIAGNOSTIC, PROGRAMMABLE
Manufacturer (Section D)
SIEMENS HEALTHINEERS AG
siemensstrasse 1 -or-
rittigfeld 1
forchheim 91301
GM  91301
Manufacturer (Section G)
SIEMENS HEALTHINEERS AG
siemensstrasse 1- or-
rittigfeld 1
forchheim 91301
GM   91301
Manufacturer Contact
anastasia sokolova
40 liberty blvd.
malvern, PA 19355
4843234197
MDR Report Key24161033
Report Number3004977335-2026-00011
Device Sequence Number21110274
Product Code DQK
UDI-Device Identifier04056869010199
UDI-Public(01)04056869010199
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K223812
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number11007641
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/14/2026
Supplement Date Received by Manufacturer03/23/2026
Initial Report FDA Received Date01/23/2026
Supplement Report FDA Received Date03/23/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Patient SexUnknown